# SDR FDEA201711013126

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B37240000
- Condition: Cracked
- Location: Frames 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241RJ HAS A CRACK.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  CLASSIFIED AS A MAJOR REPAIR.
